# SDR MASA2021031900070

- Difficulty date: March 19, 2021
- Submitted: March 20, 2021
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 41,393 hours, 32,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 CEILING EMER FLOOD LIGHT INOP
REPLACED BULB
